M. B. Slimane, Multifractal formalism and anisotropic selfsimilar functions, Mathematical Proceedings of the Cambridge Philosophical Society, vol.124, issue.2, pp.329-363, 1998.
DOI : 10.1017/S0305004198002710

D. Boichu, Analyse 2-microlocal et développement en série de chirps d'une fonction de Riemann et de ses généralisations, Colloq. Math, vol.67, pp.263-280, 1994.

A. P. Caldéron and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math, vol.20, pp.171-227, 1961.
DOI : 10.1007/978-94-009-1045-4_17

G. Freud, On Fourier series with Hadamard gaps, Studia Scient. Math. Hung, vol.1, pp.87-96, 1966.

G. H. Hardy, Weierstrass's non-differentiable function, Trans. AMS, vol.17, pp.301-325, 1916.

G. H. Hardy and J. E. Littlewood, Some problems of diophantine approximation: Part II. The trigonometrical series associated with the elliptic ??-functions, Acta Mathematica, vol.37, issue.0, pp.193-239, 1914.
DOI : 10.1007/BF02401834

M. Izumi, S. Izumi, and J. Kahane, Th??or??mes ??l??mentaires sur les s??ries de fourier lacunaires, Journal d'Analyse Math??matique, vol.12, issue.1, pp.235-246, 1965.
DOI : 10.1215/S0012-7094-45-01206-3

S. Jaffard, Pointwise smoothness, two-microlocalization and wavelet coefficients, Publicacions Matem??tiques, vol.35, pp.155-168, 1991.
DOI : 10.5565/PUBLMAT_35191_06

URL : http://ddd.uab.cat/record/40280

S. Jaffard, The spectrum of singularities of Riemann's function, Revista Matem??tica Iberoamericana, vol.12, pp.441-460, 1996.
DOI : 10.4171/RMI/203

S. Jaffard, Wavelet techniques for pointwise regularity, Annales de la facult?? des sciences de Toulouse Math??matiques, vol.15, issue.1, pp.3-33, 2006.
DOI : 10.5802/afst.1111

S. Jaffard and C. Melot, Wavelet Analysis of Fractal Boundaries. Part 1: Local Exponents, Communications in Mathematical Physics, vol.109, issue.3, pp.513-565, 2005.
DOI : 10.1007/s00220-005-1354-1

URL : https://hal.archives-ouvertes.fr/hal-01071366

S. Jaffard and Y. Meyer, Wavelet methods for pointwise regularity and local oscillations of functions, Memoirs of the American Mathematical Society, vol.123, issue.587, 1996.
DOI : 10.1090/memo/0587

]. W. Luther, The differentiability of Fourier gap series and ???Riemann's example??? of a continuous, nondifferentiable function, Journal of Approximation Theory, vol.48, issue.3, pp.303-321, 1986.
DOI : 10.1016/0021-9045(86)90053-5

K. I. Oskolkov, The Schrödinger density and the Talbot effect, Approximation and Probability, Banach Center Pub, vol.72, pp.19-219, 2006.

J. D. Pesek, One point regularity properties of multiple Fourier series with gaps, Illin, J. Math, vol.21, pp.871-882, 1977.

R. Young, A introduction to nonharmonic Fourier series, 1980.